In this paper, we prove that the Milnor fibre of a singularity over an isolated complete intersection singularity (i.c.i.s.) of dimension 3 has the homotopy type of a bouquet of spheres, provided that the function that defines the singularity has finite extended codimension with respect to the ideal that defines the i.c.i.s.
Cite this article
Javier Fernández de Bobadilla, Miguel Marco-Buzunáriz, Topology of hypersurface singularities with 3-dimensional critical set. Comment. Math. Helv. 88 (2013), no. 2, pp. 253–304DOI 10.4171/CMH/285